Suppression of the rotation of an inert rigid body
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2276-2277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a18,
author = {A. M. Meilakhs},
title = {Suppression of the rotation of an inert rigid body},
journal = {Differencialʹnye uravneni\^a},
pages = {2276--2277},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a18/}
}
A. M. Meilakhs. Suppression of the rotation of an inert rigid body. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2276-2277. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a18/